MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; EXTERNAL COMMUNICATOR

BENCHMARK ZOOM LATITUDE; EXTERNAL COMMUNICATOR
Model Number 3120
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the programmer could not be turned on and it was accompanied by special smell.The physician suspected electronic components burned out.No adverse patient effect was reported.

Brand Name
ZOOM LATITUDE
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC
4155 theurer blvd
winona MN 55987
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13467427
Report Number2124215-2022-02966
Device Sequence Number3963791
Product Code LWS
UDI-Device Identifier00802526564703
UDI-Public00802526564703
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120
Device Catalogue Number3120
Device Lot Number081964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2021
Initial Report FDA Received Date02/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown